Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have bruising on right hip and abdomen after a fall. What is the treatment?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
I had a fall a week ago down some stairs. I landed on my right side and have visible brusing on my right hip and on my abdomen on the back side. The one on the back side is hard. I am assuming just a hematoma? But, I have had some crazy symptoms lately and just thought it was stress. I have no appetite, tired, twitching of muscles and I noticed some leakage out of my female parts and a not so pleasent smell. I had showered that morning and it came on by mid afternoon. I am concerned that I might have damaged my kidney in the fall. What are some symptoms I should be concerned with? Also, my stool is very dark.
Posted Wed, 18 Dec 2013 in General Health
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, I have read your medical history carefully and I would suggest as following: - bruising and hematoma are normal symptoms during such falls as long as they are not associated with symptoms like fatigued, bleeding (visual) and losing consciousness. - leakage from the genitalia could be related to either ovulation or infection. I suggest to do vaginal swab testing and culture for candida. - if I was your caring doctor would ask for an abdominal ultrasound and urine analysis to rule out any internal bleeding or hematoma or other problems (including damage to the kidneys). - I'd also suggest to do fecal occult blood to exclude bleeding from gastrointestinal tract. - your stool might have become dark perhaps due to the food you have consumed (greens,etc.) or being constipated. Hope it answered to your concerns! If you have further questions, do not hesitate to write me back at the next follow up! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor